# SDR DALA1116745521

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 77,302 hours, 32,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR AT STN 1640 CORRODED AT 4 LOCATIONS BETWEEN LBL 15 AND RBL 60.  BLENDED AREA PER SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101.  REMOVED AND REPLACED UPPER CHORD IAW SRM 53-00-51, REPAIR 3 FIGURE 201.  REMOVED AND REPLACED 2EA SPLICES .071C IAW SRM 53-00-51 REPAIR 3, FABRICATED STRAPS PER SRM 51-40-05 PER SRM 53-00-51 FIG 201 REPAIR 3.  INSTALLED STRAPS PER SRM 51-40-02. RONALD BIRD 462009.  REQUIRED INSPECTION COMPLETED.
